# SDR R61A201703140217

- Difficulty date: March 14, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 34,341 hours, 21,499 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED0282
- Condition: Unserviceable
- Location: L1 Door
- Part time: 26,220 hours, 16,509 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING OF L1 DOOR, FOUND L1 DOOR EMERGENCY SLIDE CASING UNRAVELING. R&R L1 DOOR EMERGENCY SLIDE ASSY IAW AMM 25-65-01.
